Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 154, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2011, 10:32 AM CDT for 4 counties in Texas. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 10:32 AM CDT (15:32 UTC)
- Expired
- Apr 25, 2011, 11:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Dallas County, TX, Kaufman County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 86 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 10:40 AM CDT | HAIL 1 | Garland, TX | NICKELS TO QUARTERS. 45 TO 55 MPH WINDS MEASURED WITH ANEMOMETER |
| Apr 25, 10:43 AM CDT | HAIL 0.75 | Mesquite, TX | |
| Apr 25, 10:48 AM CDT | HAIL 1 | Wylie, TX | NICKEL TO QUARTER SIZE HAIL REPORTED BY PUBLIC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:41 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2645 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 6.1
- Supercell composite
- 21.8
The text
As transmitted, in the capitals the NWS used until 2016.
635 WUUS54 KFWD 251532 SVRFWD TXC085-113-257-397-251630- /O.NEW.KFWD.SV.W.0154.110425T1532Z-110425T1630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1032 AM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS... EASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS... NORTHWESTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS... ROCKWALL COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1130 AM CDT * AT 1032 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES EAST OF DALLAS...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SUNNYVALE AND RICHARDSON AROUND 1040 AM GARLAND AND FORNEY AROUND 1045 AM ROWLETT...HEATH...SACHSE AND MURPHY AROUND 1050 AM ROCKWALL AND TERRELL AROUND 1055 AM PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3320 9628 3272 9628 3263 9676 3292 9682 TIME...MOT...LOC 1532Z 236DEG 33KT 3281 9669 $$ 92
3 follow-up statements
120
WWUS54 KFWD 251546
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 AM CDT MON APR 25 2011
TXC085-113-257-397-251630-
/O.CON.KFWD.SV.W.0154.000000T0000Z-110425T1630Z/
COLLIN TX-DALLAS TX-ROCKWALL TX-KAUFMAN TX-
1046 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHWESTERN KAUFMAN...ROCKWALL...NORTHEASTERN DALLAS AND
SOUTHEASTERN COLLIN COUNTIES...
AT 1045 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GARLAND...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROCKWALL...AND LAWRENCE AROUND 1050 AM CDT...
FATE...WYLIE AND TERRELL AROUND 1055 AM CDT...
LAVON AND ROYSE CITY AROUND 1100 AM CDT...
NEVADA AROUND 1105 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 480 AND 497...
I-30 BETWEEN MILE MARKERS 54 AND 79...
I-635 BETWEEN MILE MARKERS 1 AND 16.
LAT...LON 3285 9629 3285 9628 3272 9628 3269 9661
3295 9675 3320 9629
TIME...MOT...LOC 1545Z 238DEG 37KT 3293 9655
$$674
WWUS54 KFWD 251605
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1105 AM CDT MON APR 25 2011
TXC257-251615-
/O.CAN.KFWD.SV.W.0154.000000T0000Z-110425T1630Z/
KAUFMAN TX-
1105 AM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KAUFMAN COUNTY IS
CANCELLED...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 486 AND 497.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS.
LAT...LON 3320 9629 3285 9629 3285 9628 3284 9660
3298 9668
TIME...MOT...LOC 1605Z 229DEG 43KT 3310 9635
$$
TXC085-113-397-251630-
/O.CON.KFWD.SV.W.0154.000000T0000Z-110425T1630Z/
COLLIN TX-DALLAS TX-ROCKWALL TX-
1105 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR ROCKWALL...NORTHEASTERN DALLAS AND SOUTHEASTERN COLLIN
COUNTIES...
AT 1105 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 3 MILES NORTHWEST OF JOSEPHINE...
MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FARMERSVILLE AROUND 1110 AM CDT...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 60 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS.
&&
LAT...LON 3320 9629 3285 9629 3285 9628 3284 9660
3298 9668
TIME...MOT...LOC 1605Z 229DEG 43KT 3310 9635
$$425
WWUS54 KFWD 251623
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 AM CDT MON APR 25 2011
TXC113-397-251632-
/O.CAN.KFWD.SV.W.0154.000000T0000Z-110425T1630Z/
DALLAS TX-ROCKWALL TX-
1123 AM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR ROCKWALL AND NORTHEASTERN
DALLAS COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF DALLAS AND ROCKWALL
COUNTIES...AND THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM.
LAT...LON 3300 9630 3299 9636 3299 9654 3305 9655
3320 9629
TIME...MOT...LOC 1622Z 237DEG 43KT 3306 9638
$$
TXC085-251630-
/O.CON.KFWD.SV.W.0154.000000T0000Z-110425T1630Z/
COLLIN TX-
1123 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR SOUTHEASTERN COLLIN COUNTY...
AT 1122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAVON...MOVING NORTHEAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
&&
LAT...LON 3300 9630 3299 9636 3299 9654 3305 9655
3320 9629
TIME...MOT...LOC 1622Z 237DEG 43KT 3306 9638
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 10:04 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 25, 10:04 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1004 AM CDT MON APR 25 2011 .UPDATE... I AM RAISING THE POPS FOR THE METROPLEX EASTWARD TODAY AND THIS EVENING...UPDATE OUT SHORTLY. 84 && .AVIATION... MVFR CEILINGS WILL LIFT TO VFR BY MIDDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND EVENING ALONG AND EAST OF INTERSTATE 35 AND THESE MAY AFFECT THE TAF SITES. SEVERE WEATHER WILL AGAIN BE POSSIBLE. THE MAIN CHALLENGE FOR TODAY /ASIDE FROM THE CONVECTION/ WILL BE THE WINDS. ALL THE MODELS DIFFER ON HOW FAR THE DRY LINE WILL PUSH EAST AND IF A COLD FRONT WILL PUSH SOUTH LATER TODAY. WILL BRING THE DRYLINE INTO THE TAF SITES LATE THIS AFTERNOON RESULTING IN A WEST-SOUTHWEST WIND AND THEN WILL BRING THE COLD FRONT THROUGH THE METROPLEX TAF SITES OVERNIGHT. THIS FRONT WILL LIKELY STALL AND LIFT NORTH BEFORE REACHING KACT. 82/JLD && .PREV UPDATE... .UPDATE... DROPPED THE SEVERE WATCH...IN PREPARATION FOR NEW WATCHES WHEN CONVECTION STARTS TO RE-FIRE LATER THIS MORNING. THIS STILL LOOKS LIKE AN INTENSE SEVERE WEATHER DAY WITH PLENTY OF SHEAR...PLENTY OF CAPE...AND PLENTY OF HELICITY. 15 PERCENT TORNADO PROBABILITY RUNS DOWN I-35 CORRIDOR AND EASTWARD...AND IT CERTAINLY LOOKS VALID SO FAR. 84 && .PREV DISCUSSION... /ISSUED 424 AM CDT MON APR 25 2011/ A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL END FROM WEST TO EAST THIS MORNING AS ENERGY FROM A SHORT WAVE TROUGH TRANSLATES ACROSS THE REGION. ISOLATED HAIL AND DOWBURST WINDS WILL BE THE PRIMARY HAZARDS THIS MORNING. EXPECT A DRY LINE TO MOVE INTO THE WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON WITH MUCH DRIER AND BREEZY CONDITIONS BEHIND IT. WE DO EXPECT ELEVATED GRASS FIRE DANGER GENERALLY WEST OF A BOWIE TO HAMILTON LINE. HOWEVER... GENEROUS RAINFALL IN MANY NORTH TEXAS COUNTIES AND MARGINAL WIND SPEEDS WILL KEEP FIRE WEATHER CONDITIONS FROM BECOMING CRITICAL THIS AFTERNOON. WIND SPEEDS EAST OF THE DRY LINE WILL BE A BIT STRONGER...BUT AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT. EXPECT THUNDERSTORMS TO INITIATE ON THE DRY LINE THIS AFTERNOON AS ANOTHER SHORT WAVE APPROACHES FROM THE WEST. STORMS THIS AFTERNOON SHOULD FORM A BIT FURTHER EAST AND AFFECT LOCATIONS GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN WITH HAIL..DAMAGING WIND...AND ISOLATED TORNADOES. THE STORMS WILL END FROM WEST TO EAST TONIGHT AS THE DRY LINE AND A COLD FRONT MOVE ACROSS THE REGION. THE COLD FRONT MAY HANG UP IN THE SOUTHEAST ZONES TUESDAY AND BE A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS...BUT IT APPEARS THAT THE BEST CHANCES WILL BE SOUTHEAST OF THE REGION. A SECONDARY COLD FRONT WILL MOVE ACROSS THE RED RIVER TUESDAY NIGHT WHILE ANOTHER TROUGH MOVES QUICKLY ACROSS THE REGION. MOISTURE SHOULD BE A BIT LIMITED WITH THIS SYSTEM...BUT A FEW STORMS WILL BE POSSIBLE IN THE NORTH. THERE MAY BE AN ELEVATED FIRE WEATHER THREAT WEDNESDAY AFTERNOON AS DRY NORTHWEST WINDS INCREASE BEHIND THE COLD FRONT. THE WEATHER PATTER LOOKS QUIET FOR THE LATTER HALF OF THE WEEK AS UPPER LEVEL HIGH PRESSURE BUILDS IN FROM THE WEST. THE RIDGE AXIS WILL SHIFT EAST OF THE REGION ON SATURDAY AS A TROUGH AND ASSOCIATED COLD FRONT MOVE ACROSS THE REGION. A FEW THUNDERSTORMS MAY ACCOMPANY THE COLD FRONT SATURDAY AFTERNOON AND EVENING...ESPECIALLY IN THE EAST WHERE MOISTURE SHOULD BE MORE ABUNDANT. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 86 61 82 59 76 / 60 40 10 10 10 WACO, TX 88 64 88 62 82 / 40 20 20 10 10 PARIS, TX 79 61 78 60 69 / 60 60 10 40 40 DENTON, TX 84 56 82 53 74 / 50 40 10 20 10 MCKINNEY, TX 82 59 81 57 73 / 60 50 10 20 20 DALLAS, TX 84 63 82 61 76 / 60 50 10 10 10 TERRELL, TX 85 65 82 60 75 / 60 60 10 10 20 CORSICANA, TX 86 66 84 64 77 / 60 50 20 10 10 TEMPLE, TX 89 64 89 62 81 / 30 20 20 10 10 MINERAL WELLS, TX 86 55 85 52 75 / 20 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 25, 7:49 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 749 AM CDT MON APR 25 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 749 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRY LINE AND COLD FRONT THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG THE I-35 CORRIDOR AND A MODERATE RISK OF SEVERE THUNDERSTORMS TO THE EAST OF I-35. SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. AREAS THAT SAW SOAKING RAINS OVER THE WEEKEND MAY EXPERIENCE NUISANCE PONDING OR FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON DUE TO DRY AND BREEZY CONDITIONS. HOWEVER...RECENT RAINFALL SHOULD KEEP CONDITIONS FROM REACHING CRITICAL LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS MOST OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF INTERSTATE 35 THIS AFTERNOON AND TONIGHT. 92
In the hours before
Local storm report, Apr 25, 4:53 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
453 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM HAIL NORTH RICHLAND HILLS 32.83N 97.25W
04/25/2011 E1.00 INCH TARRANT TX PUBLICLocal storm report, Apr 25, 4:54 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 AM HAIL 1 E EULESS 32.83N 97.06W
04/25/2011 E1.75 INCH TARRANT TX PUBLIC
REPORTED ON THE NORTH END OF DFW AIRPORTSpecial weather statement, Apr 25, 5:02 AM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 502 AM CDT MON APR 25 2011 TXZ119-134-251030- DALLAS TX-ELLIS TX- 502 AM CDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN DALLAS COUNTY NORTHWESTERN ELLIS COUNTY AT 502 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES EAST OF MIDLOTHIAN...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DESOTO...FERRIS...GLENN HEIGHTS...HUTCHINS...LANCASTER...MIDLOTHIAN...OAK LEAF...OVILLA...RED OAK AND WILMER. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT MONDAY MORNING FOR NORTHEASTERN TEXAS. LAT...LON 3269 9660 3252 9653 3238 9702 3253 9707 TIME...MOT...LOC 1002Z 247DEG 27KT 3250 9692
Local storm report, Apr 25, 5:18 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 AM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 AM HAIL 1 S DESOTO 32.57N 96.85W
04/25/2011 E0.88 INCH DALLAS TX TRAINED SPOTTER
IN GLENN HEIGHTSSpecial weather statement, Apr 25, 5:32 AM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 AM CDT MON APR 25 2011
TXZ119-121-134-251100-
DALLAS TX-KAUFMAN TX-ELLIS TX-
532 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN DALLAS COUNTY
NORTHEASTERN ELLIS COUNTY
CENTRAL KAUFMAN COUNTY
AT 532 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF HUTCHINS...MOVING EAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...CRANDALL...
FERRIS...KAUFMAN...PALMER...SEAGOVILLE...TERRELL AND WILMER.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3273 9651 3280 9609 3262 9611 3241 9666
3255 9677
TIME...MOT...LOC 1032Z 249DEG 35KT 3254 9660Special weather statement, Apr 25, 6:08 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
608 AM CDT MON APR 25 2011
TXZ122-123-251145-
RAINS TX-VAN ZANDT TX-
608 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
RAINS COUNTY
NORTHERN VAN ZANDT COUNTY
AT 608 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF WILLS POINT...MOVING EAST AT 35
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EAST TAWAKONI...EDGEWOOD...
EMORY...FRUITVALE...GRAND SALINE...WILLS POINT AND LAKE TAWAKONI
STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM.
LAT...LON 3259 9607 3285 9608 3286 9594 3288 9597
3290 9597 3296 9595 3299 9593 3298 9567
3296 9565 3272 9562 3270 9559
TIME...MOT...LOC 1108Z 255DEG 32KT 3272 9604
92The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson, Tarrant | 50 min |
| Apr 24, 7:16 PM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Apr 24, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 39 min |
| Apr 24, 7:30 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker | 62 min |
| Apr 24, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 42 min |
| Apr 24, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hunt, Lamar | 50 min |
| Apr 24, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Tarrant | 62 min |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 24, 8:49 PM CDT | Special Weather Statement | FWD | Lamar | 26 min |
| Apr 24, 9:16 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Apr 24, 9:22 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 38 min |
| Apr 24, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 24, 9:36 PM CDT | Areal Flood Advisory | FWD | Lamar | 3 hr |
| Apr 24, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 34 min |
| Apr 24, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 48 min |
| Apr 24, 10:15 PM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 30 min |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 38 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| Apr 24, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 48 min |
| Apr 24, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| Apr 24, 10:37 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Apr 24, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 64 min |
| Apr 24, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 61 min |
| Apr 24, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | FWD | Young | 27 min |
| Apr 25, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 25, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 47 min |
| Apr 25, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Stephens, Young | 62 min |
| Apr 25, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| Apr 25, 2:00 AM CDT | Special Weather Statement | FWD | Comanche | 30 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Apr 25, 2:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 37 min |
| Apr 25, 2:29 AM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| Apr 25, 2:40 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 25, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Apr 25, 3:02 AM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Apr 25, 3:12 AM CDT | Special Weather Statement | FWD | Hood | 33 min |
| Apr 25, 3:17 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Apr 25, 3:21 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 54 min |
| Apr 25, 4:14 AM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Apr 25, 4:16 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Apr 25, 4:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 25, 4:39 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| Apr 25, 4:40 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 40 min |
| Apr 25, 5:02 AM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Apr 25, 5:32 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Apr 25, 6:08 AM CDT | Special Weather Statement | FWD | Rains | 37 min |
| Apr 25, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 66 min |
| Apr 25, 11:00 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 25, 11:13 AM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Apr 25, 11:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 25, 12:06 PM CDT | Special Weather Statement | FWD | Rockwall | 24 min |
| Apr 25, 12:23 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Lamar | 37 min |
| Apr 25, 12:28 PM CDT | Special Weather Statement | FWD | Rains | 32 min |
| Apr 25, 12:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 25, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 62 min |
| Apr 25, 1:12 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 2 hr |
| Apr 25, 1:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Apr 25, 1:19 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| Apr 25, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 65 min |
| Apr 25, 1:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Apr 25, 1:43 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Apr 25, 1:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 58 min |
| Apr 25, 1:48 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 57 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 56 min |
| Apr 25, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 67 min |
| Apr 25, 1:56 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 49 min |
| Apr 25, 2:06 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 2:14 PM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Apr 25, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 42 min |
| Apr 25, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| Apr 25, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 59 min |
| Apr 25, 2:38 PM CDT | Tornado Warning | FWD | Bosque, Hill, Hood, Johnson, Somervell | 52 min |
| Apr 25, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 33 min |
| Apr 25, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 45 min |
| Apr 25, 3:20 PM CDT | Tornado Warning | FWD | Anderson | 40 min |
| Apr 25, 3:27 PM CDT | Tornado Warning | FWD | Bosque, Hill, Johnson, Somervell | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.